# SDR DLL13954200

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fittings
- Part number: 1554947102
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF AN INSPECTION OF THE AFT PRESSURE BULKHEAD STRINGER SPLICE FITTINGS PER SI 7-66332-12, THE STR 11 FITTING WAS FOUND TO HAVE CRACKS, IT IS 7075-T6 FORGED AL.  ACCOMPLISHED REPAIRS PER DL ERA 271759-14AD.
